# SDR UHLA201512040831

- Difficulty date: December 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 22,434 hours, 16,918 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Unit
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN.  AGCU KEEPS BURNING IN RICC.  DECLARED EMERGENCY, RETURNED TO GATE.  R & R AGCU IAW AMM 24-22-03.
